BibTeX records: Cu Duong Ha

download as .bib file

@article{DBLP:journals/mor/Ha87,
  author    = {Cu Duong Ha},
  title     = {Application of Degree Theory in Stability of the Complementarity Problem},
  journal   = {Math. Oper. Res.},
  volume    = {12},
  number    = {2},
  pages     = {368--376},
  year      = {1987},
  url       = {https://doi.org/10.1287/moor.12.2.368},
  doi       = {10.1287/moor.12.2.368},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mor/Ha87},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mp/Ha85,
  author    = {Cu Duong Ha},
  title     = {Stability of the linear complementarity problem at a solution point},
  journal   = {Math. Program.},
  volume    = {31},
  number    = {3},
  pages     = {327--338},
  year      = {1985},
  url       = {https://doi.org/10.1007/BF02591954},
  doi       = {10.1007/BF02591954},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/Ha85},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier